# SDR DALA2023012500638

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 470-480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENT ON SKIN OF FUSELAGE BTW STA 470&480 AND BTW S22&23 RH.   DENT ON FUSELAGE SKIN BTW STA 470-480, LONG 22-23 RH WAS REPAIRED PER ER/A 604885-14 REV.ORIGINAL.
